# SDR AUS20031283

- Difficulty date: December 12, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Potentiometer
- Part number: 70007641
- Part serial: 90076143
- Condition: Failed
- Location: Altimeter
- Component: Altimeter
- Component part number: BA141
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ALTITUDE INDICATOR POTENTIOMETER UNSERVICEABLE. FOUND DURING INSPECTION IAW AD/INST9 AMDT6. SEVERAL LIGHTING LAMPS ALSO FOUND TO HAVE FAILED.
